# SDR ML22004F00001

- Difficulty date: September 9, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N843E
- Make and model: Beech 1900D
- Aircraft serial: UE339
- Engine: Pwa PT6A6
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Misinstalled
- Location: Overheat Warning
- Part time: 5,052 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH FIRST 5000 HR INSPECTION OF BLEED AIR WARNING SWITCH CONNECTIONS.  FOUND LT AND RT CONNECTORS SWAPPED.  THIS CONDITION WOULD WARN THE CREW OF A POSSIBLE BLEED AIR OVERHEAT CONDITION ON THE WRONG SIDE OF THE AIRCRAFT.  THE CREWS ACTION WOULD BE TO SHUT DOWN THE GOOD BLEED AIR SYSTEM AND LEAVE THE COMPROMISED SYSTEM OPERATING.  IN THE EVENT OF AN ACTUAL FAILURE THE AIRCRAFT COULD EXPERIENCE LOSS OF PRESSURIZATION OR FIRE WITHOUT CREW WARNING.  THERE WERE NO LOG ENTRIES FOR WORK ON THIS SYSTEM IN THE PAST.  SUGGEST INSPECTION OF THIS SYSTEM SOONER AND MORE OFTEN THEN 5000 HOURS, OR INSTALLING CONNECTORS THAT CAN NOT BE SWAPPED.
